She is having skin problem, red spots beginning in her palms and then through out her body and legs. She has gone to many skin specialists but there is no improvement, though using dermovate creme, topicreme and another lotion among others.
A complete medical evaluation is necessary for determining the correct cause of your symptoms. The normal range of gamma GT is 0 to 51 international units per liter (IU/L).Yours is within normal range. Are you also having any other symptoms suggestive of liver disease like jaundice, vomiting, abdominal pain etc? Your skin symptoms could be due to any allergy, inflammation or infection. The common possibilities are insect bites, impetigo, dyshidrotic eczema etc. In dyshidrotic eczema there are small red bums or blisters on the palms of your hands or soles of your feet. Consult a dermatologist. Treatment will be specific based on the cause. Keep me posted.
Best luck and regards!
Your original question asks if skin problems can be liver-related. The answer is yes, absolutely - they can be. You also state that your sister has already seen multiple skin specialists (dermatologists).
As Dr Sharma has well advised you, a complete medical evaluation is needed. Bear in mind however that liver disease and disorders do NOT always present w/jaundice, nausea, or with the "usual suspect" symptoms. The liver can be remarkably asymptomatic and uncomplaining until real trouble has set in.
A few yrs ago I spent a small fortune on two different dermatologists, w/skin biopsies, various rx creams and treatments...nothing worked, and NEITHER of these dermatologists ever thought to check my liver. As it turned out, it WAS my liver - and when my liver health improved, these symptoms resolved. IF your sister has a history of alcohol abuse and/or liver problems, then there's an excellent chance that her liver is playing a role in her skin problems.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.